MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 STEMLESS XL 44; SHOULDER IMPLANT - HUMERAL ANCHOR

DEPUY IRELAND - 3015516266 STEMLESS XL 44; SHOULDER IMPLANT - HUMERAL ANCHOR
Catalog Number 520000044
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a left total shoulder arthroplasty.It was decided to do an xlg stemless implant.Sizing, reaming, and blazing were done with the xlg.When implanting the xlg stemless implant, the surgeon could not get the implant to progress to seating on the flush humeral surface.The physician was not comfortable advancing the xlg implant further with the mallet as they felt it risked fracturing the humerus.Surgeon chose to down size to a large stemless implant which they felt was good fixation and was able to advance it to the flush humeral surface.It was noted that the patient had dense/good bone.Doe: (b)(6) 2025.Affected side: left shoulder.

Brand Name
STEMLESS XL 44
Common Device Name
SHOULDER IMPLANT - HUMERAL ANCHOR
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22460954
Report Number1818910-2025-11711
Device Sequence Number15456719
Product Code PKC
UDI-Device Identifier10603295538288
UDI-Public(01)10603295538288(17)20300331(10)664284
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K203108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number520000044
Device Lot Number664284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale